Constipation is an issue for a large percentage of individuals. Constipation and built up toxins within the body may cause acne, halitosis, fatigue and fat gain. Once the body is flushed free from the toxins and sludge, it may return to a healthful internal balance.
A lot of people who deal with constipation may turn to laxatives and faeces softeners seeking alleviation. But have you ever thought whether these can have side-effects in the long run?
The fact is laxatives and faeces softeners do not cure constipation. A lot of people do not realize yet, if they use the products a lot of, they might aggravate constipation and cause other bowel issues as well. Over the counter laxatives and faeces softeners are easily abused.
Prolonged use of laxatives may be among the leading reasons for constipation. With extended use, the colon may become influenced by the laxative for evacuation. When the colon is exposed to laxatives and faeces softeners for a rather long time and after that it does not get an estimated dose, constipation can happen.
This causes more constipation, which causes you to start using laxatives and faeces softeners even more. Overall, having to depend on laxatives and faeces softeners to get motion in the bowels is not advantageous to the intestines.
A lot of individuals start out with a mild case of constipation and worsen the situation by using laxatives. It can become a vicious and continuous cycle due to the reciprocal connection between constipation and laxatives.
Stimulant laxatives have irritating substances in them. They cause the walls of the big intestines to contract so that faeces matter can move and finally leave the body.
This can be the cramps you feel when you have taken a stimulant laxative. Not only may most laxatives lead to a weakened bowel, but stimulant laxatives may cause abnormal changes to happen in the intestine lining. Melanosis coli is connected with prolonged laxative use.